# SDR SWAA053193

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 48,148 hours, 47,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 507945
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L1 DOOR UPPER AFT FRAME CHAFED AT TOP EDGE.  REPAIRED FRAME PER SWA EA.
